# SDR 2007UALA05192

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER SKIN AT T/E HAS 2.25 INCH CRACK, JUST FWD OF 1ST BALANCE BAY.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR.
